# SDR RAIA00211297

- Difficulty date: October 26, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 14,856 hours, 14,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR WARNING ILLUMINATED ON TAKE-OFF. MAINTENANCE RE SECURED DOOR LOCKING HANDLE.
